Pregnancy & Birth Clubs <
27/04/2016 at 10:31
this is sruthi,im married for 2yrs now and planning for a baby so on doctors suggestion im using progestrone tablets almost for 3 months now
on my 3rd month of usage im feeling dizziness after 3-4 hrs of its intake,please help me that should i use the tablet or does it feel same for all?
thanks in advance
27/04/2016 at 10:57
Oestrogen & Progesterone are the hormones naturally produced by our body to do with our menstrual cycle. They are often part of the contraceptive pill...
I would guess you have been prescribed Progesterone to try & increase fertility chances (similar to taking pregnacare), but there can be side effects. If you are feeling dizzy you should consider having your blood pressure checked as this could be affected. They may suggest a pregnancy test to confirm whether this is the cause. The last thing would be to look at alternative brands that may work better for your body. Best wishes & good luck. X
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.